# SDR DXTA2011062204632

- Difficulty date: June 22, 2011
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N722QS
- Make and model: Gulstm 200
- Aircraft serial: 093
- Aircraft time: 5,780 hours, 3,524 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT PULLS HARD TO THE RT ON LANDING WHEN BRAKES ARE APPLIED.  SERVICED THE NOSE WHEELS AND BLED THE ACFT BRAKES AS REQUIRED IAW MM CHP 32-40-20.
